Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Body swelling, low urine quantity, enervation, have high serum creatinine, blood urea, sodium, potassium, prescribed medicines. Suggestion?

my mother is 62yrs old. her serum creatine :2.9, blood urea:63,sodium:118,potassium:2.4. her whole body is full swelling. urine is very less. energy level is very less. TLC is 0000. haemoglobin is 8.8. Eposis-4000 & iron injections are given after 4days. detail of medicine 1.torsemide tablets 100mg 1------1 2.metolazone 5mg 1------1 3.pantoprazole(ec) levosulpiride cap. 1 4.cefpodoxime proxetil 200mg 1 5.moxilong 0.3mg 1 6. calcium citrate malate & calcitriol cap 1 7. febuxostat 40mg as uric acid is 7.8 1 8.bestozyme capsules 1 please give us suggestion. regards, mohit seth YYYY@YYYY 0000
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..seth.., the above blood reports of the shows that , there is more chances of kidney malfunction leading to renal failure.... the above antibiotic and rest of the medications must be continued..
the must be admitted and treated in hospital than at home..

Take care..
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor